MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with a rubber fragment.Visual inspection confirmed the complainant's experience of fragmentation of an internal rubber component of the seal.The rubber fragment returned did not complete the seal when reassembled.Based on the condition of the returned unit, it is likely that the reported event was caused by an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible device enhancements intended to further minimize the potential for this type of event to occur.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: ni.Event description: during laparoscopy, it was found a black piece of plastic.This piece of plastic could correspond to a part of the anti-return valve of the trocar.The piece was removed and the trocar changed.Type of intervention: a second device was used.Patient status: unknown.

Brand Name
CTB73, 12X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6919322
Report Number2027111-2017-02029
Device Sequence Number19045414
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727(17)200228(30)01(10)1290306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberCTB73
Device Catalogue Number101219601
Device Lot Number1290306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1